MathSciNet Relay Station
MathSciNet bibliographic data
MR2418205 35J55 (35D10 35J60)
Diening, Lars; Ettwein, Frank Fractional estimates for non-differentiable elliptic systems with general growth. Forum Math. 20 (2008), no. 3, 523–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement